# SDR V0XD20140210014

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 27,802 hours, 20,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: SH670321723
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SILL AT STATION 280 - 319 CORRODED.  REPLACED RT SILL WITH NEW PN SH670-32172-3 & CLIPS WITH NEW PN B0816026-001 AT STATION 280 - 319 IAW SRM 51-42-13, 51-42-06 & 51-21-11.
